Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 139, NWS State College, PA

August 21, 2014Lycoming County, Northumberland County, Union County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 21, 2014, 6:26 PM EDT for Lycoming County, Northumberland County, Union County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 21, 2014, 6:26 PM EDT (22:26 UTC)
Expired
Aug 21, 2014, 7:05 PM EDT
In force
39 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lycoming County, PA, Northumberland County, PA, Union County, PA

The radar

The State College radar (KCCX), 90 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 5:34 PM EDT, 52 minutes earlier.

Area forecast discussion, Aug 21, 5:34 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT THU AUG 21 2014

.SYNOPSIS...
AN UPPER TROF WILL SLOWLY TRACK EAST OF THE REGION BY FRIDAY
EVENING...ALLOWING A LARGE AREA OF HIGH PRESSURE OVER NORTHERN
NEW ENGLAND TO BUILD ACROSS THE REGION THIS WEEKEND. WARMER AND
DRIER CONDITIONS ARE EXPECTED NEXT WEEK...AS HIGH PRESSURE EXPANDS
OVER THE EASTERN UNITED STATES.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MINOR ADJUSTMENTS MADE TO RAINFALL GRIDS.

EARLIER DISCUSSION BELOW.

SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS IMPACTING MOST OF
CENTRAL PA THIS AFTERNOON...WITH LIKELY COVERAGE FROM THE WEST
CENTRAL MOUNTAINS EASTWARD TO THE MIDDLE SUSQ RIVER VALLEY. STORMS
ARE LOCALLY MARGINAL...WITH LLVL SHEAR PROFILES (0-3KM EHI)
SUPPORTIVE OF ROTATION. WHILE STRUCTURES HAVE NOT PERSISTED FOR
MORE THAN A FEW TO SEVERAL SCANS...STORMS WILL NEED TO BE WATCHED
CLOSELY FOR LLVL ROTATION GIVEN LOW LCLS AND ELEVATED EHIS THIS
AFTERNOON INTO EARLY EVENING. THE OVERNIGHT WILL FEATURE A REPLAY
OF RECENT NIGHTS FOG AND LOW CLOUDS WITH LOCALLY DENSE FOG IN THE
10-13Z TIMEFRAME.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
UPPER TROF AXIS WILL SLOWLY TRACK TO NEW ENG BY FRI MORNING.
MODELS ARE TRACKING A TRAILING SHORTWAVE SEWRD THRU CENTRAL PA
FRIDAY AFTERNOON...WITH A FINAL ROUND CONVECTION LIKELY FRI AFTN-
EVE. ONCE AGAIN KEPT LIKELY POPS ALONG AND SOUTH OF THE SHEAR AXIS...
WHICH MODELS INDICATE FROM KBFD TO KTHV. SOUTH OF THIS
AREA...HEAVY DOWNPOURS IN HIGH PW ENVIRONMENT WILL BRING ANOTHER
DAY OF LCLY HEAVY RAINFALL. AS PREVIOUSLY MENTIONED...SOME
CONVECTION ALLOWING MODELS PRODUCE 2 TO 4 INCH PLUS AMOUNTS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
CONVECTION SHOULD DIMINISH AND PUSH SOUTH OF THE STATE FRIDAY
NIGHT...AS SHORTWAVE DIVES SOUTH OF THE AREA. BEHIND THIS
FEATURE...BACKDOOR COLD FRONT IS PROGGED TO WORK SWRD THRU CENTRAL
PA LATE FRIDAY NIGHT...EARLY SATURDAY. MOIST EASTERLY FLOW
ASCENDING THE APPALACHIANS COULD PRODUCE LOW CLOUDS AND SPOTTY
DRIZZLE TO LIGHT RAIN FRIDAY NIGHT INTO SATURDAY. THE LARGE UPPER
LEVEL LOW SHOULD STAY QUASI-STATIONARY AS THE UPPER LEVEL RIDGE
OVER THE MIDWEST WILL CONTINUE BUILD AND TILT OVER THE NORTHEAST
THROUGH THE WEEKEND. THE LOW MOVING UNDERNEATH THE RIDGE SHOULD
ALLOW FOR A SLIGHT CHANCE FOR SHOWERS SATURDAY INTO SATURDAY
NIGHT. THE BUILDING RIDGE WILL BE THE PRIMARY DRIVER OF OUR WX
THRU MOST OF THE EXTENDED FCST.

MED RANGE GUIDANCE INDICATES HIGH PRES AND ASSOC DRY AIR MASS WILL
DRIFT SOUTH LATE THIS WEEKEND...BRINGING FAIR AND BRIGHTER WX TO
CENTRAL PA. PTSUNNY SKIES SHOULD HELP TEMPS REBOUND A BIT ON
SUNDAY...BUT STILL REMAIN BLW NORMAL.

LARGE SCALE SUBSIDENCE AND DRY AIR SHOULD PERSIST...AS THE MID
RANGE MODELS ARE IN FAIR AGREEMENT OF A BUILDING RIDGE OVER THE
REGION THROUGH EARLY NEXT WEEK. BY MID NEXT WEEK THE FCST
CONFIDENCE BEGINS TO LOWER. BY THE MIDDLE OF NEXT WEEK...WHEN MED
RANGE MDLS BEGIN TO DIVERGE. GEFS KEEPS RIDGE AND FAIR WX GOING
THRU WED...WHILE ECMWF ENSEMBLE DATA INDICATES A WEAK COLD FRONT
COULD PUSH SE INTO THE REGION...THE MODELS SEEM TO BE OFF WITH
THEIR TIMING. HAVE KEPT A LOW CHC OF TSRA WED INTO THURSDAY. WHAT
APPEARS CERTAIN IS THAT THE COOL TEMPS OF THIS WEEKEND WILL GIVE
WAY TO A SLOW WARMING TREND THRU THE FIRST HALF OF NEXT WEEK...AS
COOL AIR MASS MODIFIES UNDER STILL STRONG AUGUST SUN. GEFS AND EC
ENS 850 TEMPS SUPPORT HIGH RETURNING TO ABV NORMAL BY WED.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
ADJUSTED 21Z TAFS FOR STORMS ON THE RADAR.

HI RES MODELS CONT TO DEPICT ISOLD SHRA AND TSTMS OVER CENTRAL PA
THIS AFTERNOON. LCL HEAVY RAIN PRODUCING MVFR TO IFR CIGS AND
VSBYS THROUGH THIS EVENING ACROSS PORTIONS OF THE WEST CENTRAL AND
CENTRAL MOUNTAINS.

ANTICIPATE DECREASING COVERAGE OF SHRA AND TSTMS INTO THE
EVE/OVERNIGHT PERIOD WITH AREAS OF FOG/ST POSSIBLY RE- DEVELOPING
WITH SOME CLEARING/LGT WINDS/MOIST AIRMASS ESP IN THE NORTH. WILL
NEED TO WATCH UPSTREAM IN THE OH VLY FOR POSSIBLE CONVECTIVE
COMPLEX. FOR NOW EXPECT THIS MESOSCALE SYSTEM TO STAY SW OF THE
AIRSPACE FROM OH TO WV.

OUTLOOK...
FRI-SAT...AM LOW CIGS/FOG FOLLOWED BY SCT SHOWERS/TSTMS AND BRIEF
MVFR/IFR RESTRICTIONS.
SUN-TUE...AM LOW CIGS PSBL. OTHERWISE MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/STEINBUGL
NEAR TERM...DEVOIR/MARTIN/STEINBUGL
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/MARTIN/STEINBUGL
Hazardous weather outlook, Aug 21, 5:27 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
527 AM EDT THU AUG 21 2014

PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-220930-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK-
527 AM EDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE EXPECTED TO
DEVELOP ACROSS THE SOUTHWEST HALF OF PENNSYLVANIA FRIDAY AFTERNOON
IN THE VICINITY OF A STALLED FRONTAL BOUNDARY. THERE IS A SLIGHT
CHANCE THAT RAINFALL COULD BE HEAVY ENOUGH TO CAUSE FLOODING IN A
FEW SPOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-012-037-041-042-045-046-049>053-057>059-066-220930-
POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER-
527 AM EDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 21, 5:08 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT THU AUG 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     LANDISBURG              40.34N  77.31W
08/21/2014                   PERRY              PA   911 CALL CENTER

            TREES DOWN ON RURAL RUN ROAD

&&

EVENT NUMBER CTP1400301

LA CORTE
Local storm report, Aug 21, 5:21 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 PM EDT THU AUG 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             GALETON                 41.73N  77.64W
08/21/2014  M1.25 INCH       POTTER             PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1400302

EVANEGO
Local storm report, Aug 21, 5:22 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT THU AUG 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     1 SE STRODES MILLS      40.54N  77.65W
08/21/2014                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN ALONG 522.

0328 PM     TSTM WND DMG     LANDISBURG              40.34N  77.31W
08/21/2014                   PERRY              PA   911 CALL CENTER

            TREES DOWN ON RURAL RUN ROAD

0429 PM     HAIL             GALETON                 41.73N  77.64W
08/21/2014  M1.00 INCH       POTTER             PA   TRAINED SPOTTER

0452 PM     TSTM WND DMG     GALETON                 41.73N  77.64W
08/21/2014                   POTTER             PA   911 CALL CENTER

            TREES DOWN

0457 PM     HAIL             GALETON                 41.73N  77.64W
08/21/2014  M1.25 INCH       POTTER             PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1400299 CTP1400301 CTP1400300 CTP1400303 CTP1400302

EVANEGO
Special weather statement, Aug 21, 5:30 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT THU AUG 21 2014

PAZ063-064-212215-
CUMBERLAND PA-ADAMS PA-
530 PM EDT THU AUG 21 2014

...A THUNDERSTORM WITH VERY HEAVY RAIN IS AFFECTING THE AREA...

AT 529 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY
HEAVY RAIN NEAR WALNUT BOTTOM...MOVING EAST AT 15 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM.

THE HEAVY RAIN WILL BE NEAR...
  WALNUT BOTTOM AROUND 530 PM EDT.
  PLAINFIELD AROUND 550 PM EDT.
  MOUNT HOLLY SPRINGS...ASPERS AND PINE GROVE FURNACE AROUND 610 PM
EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE GARDNERS...
SHIPPENSBURG UNIVERSITY...BENDERSVILLE...IDAVILLE...HEIDLERSBURG...
YORK SPRINGS AND BIGLERVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 209 AND 217.
 INTERSTATE 81 BETWEEN MILE MARKERS 28 AND 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 3997 7732 3996 7732 3997 7733 4006 7753
      4007 7754 4023 7746 4015 7704 4013 7705
      4007 7713 4005 7709 3990 7717
TIME...MOT...LOC 2129Z 291DEG 11KT 4012 7742

GRUMM
Special weather statement, Aug 21, 5:34 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT THU AUG 21 2014

PAZ037-212215-
TIOGA PA-
534 PM EDT THU AUG 21 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 533 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELKLAND...MOVING SOUTHEAST AT 20 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KEENEYVILLE AROUND 550 PM EDT.
  WELLSBORO AROUND 600 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OSCEOLA...TIOGA AND
KNOXVILLE.

LAT...LON 4190 7705 4173 7723 4191 7753 4200 7752
      4200 7725
TIME...MOT...LOC 2133Z 307DEG 19KT 4193 7738

EVANEGO
Special weather statement, Aug 21, 6:05 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT THU AUG 21 2014

PAZ065-212245-
YORK PA-
605 PM EDT THU AUG 21 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 605 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
EAST BERLIN...MOVING EAST AT 15 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WEIGELSTOWN...SPRING GROVE...DOVER AND YORK AIRPORT AROUND 620 PM
EDT.
  SHILOH AROUND 630 PM EDT.
  YORK...EAST YORK...WEST YORK...GRANTLEY...TYLER RUN-QUEENS GATE...
VALLEY VIEW AND NORTH YORK AROUND 640 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW SALEM...YORK
COLLEGE OF PENNSYLVANIA...PENN STATE YORK...SEVEN VALLEYS AND
ABBOTTSTOWN.

THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 19 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3986 7696 3988 7698 3990 7698 3992 7697
      3994 7697 3996 7698 4000 7692 3998 7668
      3977 7681
TIME...MOT...LOC 2205Z 280DEG 14KT 3994 7693

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:28 PM EDTSpecial Weather StatementCTPElk47 min
Aug 21, 1:34 PM EDTSpecial Weather StatementCTPMontour56 min
Aug 21, 1:44 PM EDTSpecial Weather StatementCTPUnion31 min
Aug 21, 1:52 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder, Union33 min
Aug 21, 1:55 PM EDTSpecial Weather StatementCTPCentre35 min
Aug 21, 2:00 PM EDTSpecial Weather StatementCTPJuniata, Mifflin60 min
Aug 21, 2:11 PM EDTSpecial Weather StatementCTPClearfield34 min
Aug 21, 2:29 PM EDTSpecial Weather StatementCTPCentre31 min
Aug 21, 2:41 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland, Union22 min
Aug 21, 2:45 PM EDTSpecial Weather StatementCTPCentre30 min
Aug 21, 2:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Mifflin, Perry57 min
Aug 21, 3:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Snyder, Union58 min
Aug 21, 3:16 PM EDTTornado WarningCTPCumberland, Perry44 min
Aug 21, 3:19 PM EDTSpecial Weather StatementCTPClearfield26 min
Aug 21, 3:47 PM EDTSpecial Weather StatementCTPMifflin28 min
Aug 21, 3:55 PM EDTSpecial Weather StatementCTPClearfield35 min
Aug 21, 3:55 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Perry, York65 min
Aug 21, 4:14 PM EDTAreal Flood AdvisoryCTPCumberland, Perry2 hr
Aug 21, 4:25 PM EDTSpecial Weather StatementCTPClearfield35 min
Aug 21, 4:31 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga59 min
Aug 21, 4:36 PM EDTAreal Flood AdvisoryCTPClearfield114 min
Aug 21, 4:38 PM EDTSevere Thunderstorm WarningCTPClearfield52 min
Aug 21, 4:40 PM EDTSpecial Weather StatementCTPCameron35 min
Aug 21, 4:43 PM EDTSpecial Weather StatementCTPMifflin32 min
Aug 21, 5:03 PM EDTAreal Flood AdvisoryCTPCumberland, Perry117 min
Aug 21, 5:17 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield58 min
Aug 21, 5:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga62 min
Aug 21, 5:30 PM EDTSpecial Weather StatementCTPCumberland45 min
Aug 21, 5:34 PM EDTSpecial Weather StatementCTPTioga41 min
Aug 21, 5:35 PM EDTAreal Flood WarningCTPPotter, Tioga3 hr
Aug 21, 5:54 PM EDTAreal Flood WarningCTPClearfield3 hr
Aug 21, 6:03 PM EDTAreal Flood AdvisoryCTPLycoming117 min
Aug 21, 6:05 PM EDTSpecial Weather StatementCTPYork40 min
Aug 21, 6:15 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York3 hr
Aug 21, 6:46 PM EDTSpecial Weather StatementCTPPotter44 min
Aug 21, 7:19 PM EDTSpecial Weather StatementCTPYork26 min
Aug 21, 7:34 PM EDTSevere Thunderstorm WarningCTPYork26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.